Author = Jorge Picado
Notes on the spatial part of a frame

Volume 20, Issue 1, January 2024, Pages 105-129


Igor Arrieta; Jorge Picado; Ales Pultr

Another proof of Banaschewski's surjection theorem

Volume 11, Special Issue Dedicated to Prof. George A. Grätzer, July 2019, Pages 113-130


Dharmanand Baboolal; Jorge Picado; Ales Pultr

Localic maps constructed from open and closed parts

Volume 6, Speical Issue on the Occasion of Banaschewski's 90th Birthday (I), January 2017, Pages 21-35

Ales Pultr; Jorge Picado